Volume 2, Issue 4
The Convergence of Galerkin-Fourier Method for a System of Equations of Schrodinger-Boussinesq Field

Bo-Ling Guo & Guang-Nan Chen

DOI:

J. Comp. Math., 2 (1984), pp. 344-355.

Published online: 1984-02

Preview Full PDF 94 1955
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-2-344, author = {Bo-Ling Guo and Guang-Nan Chen}, title = {The Convergence of Galerkin-Fourier Method for a System of Equations of Schrodinger-Boussinesq Field}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {4}, pages = {344--355}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9670.html} }
TY - JOUR T1 - The Convergence of Galerkin-Fourier Method for a System of Equations of Schrodinger-Boussinesq Field AU - Bo-Ling Guo & Guang-Nan Chen JO - Journal of Computational Mathematics VL - 4 SP - 344 EP - 355 PY - 1984 DA - 1984/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9670.html KW - AB -
Bo-Ling Guo & Guang-Nan Chen. (1970). The Convergence of Galerkin-Fourier Method for a System of Equations of Schrodinger-Boussinesq Field. Journal of Computational Mathematics. 2 (4). 344-355. doi:
Copy to clipboard
The citation has been copied to your clipboard